The asymptotic behaviour of solutions of slightly non-linear systems of ordinary differential equations
Doklady Akademii Nauk, Tome 134 (1960) no. 2, pp. 247-250
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_134_2_a0,
author = {V. M. Alekseev},
title = {The asymptotic behaviour of solutions of slightly non-linear systems of ordinary differential equations},
journal = {Doklady Akademii Nauk},
pages = {247--250},
year = {1960},
volume = {134},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_134_2_a0/}
}
TY - JOUR AU - V. M. Alekseev TI - The asymptotic behaviour of solutions of slightly non-linear systems of ordinary differential equations JO - Doklady Akademii Nauk PY - 1960 SP - 247 EP - 250 VL - 134 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1960_134_2_a0/ LA - ru ID - DAN_1960_134_2_a0 ER -
V. M. Alekseev. The asymptotic behaviour of solutions of slightly non-linear systems of ordinary differential equations. Doklady Akademii Nauk, Tome 134 (1960) no. 2, pp. 247-250. http://geodesic.mathdoc.fr/item/DAN_1960_134_2_a0/